Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2006, Article ID 32675, 13 pages
http://dx.doi.org/10.1155/DENM/2006/32675

A perturbation-based model for rectifier circuits

Division of Electronics and Communication, Netaji Subhas Institute of Technology, New Delhi 110075, India

Received 29 December 2005; Accepted 2 June 2006

Copyright © 2006 Vipin B. Vats and H. Parthasarathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vipin B. Vats and H. Parthasarathy, “A perturbation-based model for rectifier circuits,” Differential Equations and Nonlinear Mechanics, vol. 2006, Article ID 32675, 13 pages, 2006. https://doi.org/10.1155/DENM/2006/32675.